RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1995, Volume 57, Issue 2  


Approximation of functions by Fourier–Laguerre sums
V. A. Abilov
163
Chebyshev and Zolotarev perfect convolution $K$-splines and optimal $K$-extrapolation
S. A. Aiunts
171
Attractors of periodic processes and estimates of their dimension
M. I. Vishik, V. V. Chepyzhov
181
Associatively amalgamatable varieties of rings
M. V. Volkov, N. N. Silkin
203
Asymptotic properties of one compact set of smooth functions in the space of functions of bounded $p$-variation
S. S. Volosivets
214
Interpolation properties of rational functions of best mean square approximation on a circle and in a disk
N. S. Vyacheslavov, A. K. Ramazanov
228
The number of $\mathbb R\mathbb C$-singular points on a 4-dimensional real submanifold in a 5-dimensional complex manifold
A. V. Domrin
240
Recursive construction of a class of cyclic difference families
B. T. Rumov
246
Generalization of a theorem of Marcinkiewicz–Zygmund
K. V. Runovskii
259
Noncompact Taubes projection
N. N. Savel'ev
265
Spectral analysis of asymmetric disturbed Couette flow and related problems of hydrodynamic stability
I. A. Sheipak
278
Behavior of the maximum of the absolute value of an entire Dirichlet series outside an exceptional set
M. N. Sheremeta
283

Brief Communications
On the number of solutions of the equation $x_1^2+…+x_n^2=nx_1…x_n$, not exceeding a given limit
Yu. N. Baulina
297
Investigation and solution of a pair of linear matrix equations
S. L. Blyumin, S. P. Milovidov
300
Asymptotics of nonoscillating fundamental solution of $h$-pseudodifferential equations
V. G. Danilov
304
On cell-like mappings and the dimensional full-valuedness of compacta
Yu. V. Lubenets
307
On the nonequivalence of three definitions of continuous directions for vector measures
V. A. Romanov
310
On the deficiency indices of a differential operator of fourth order
A. R. Sagitova
313
A remark on the algebraicity of complex manifolds
A. B. Sukhov
315
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019